# SDR SWIA201232076

- Difficulty date: October 25, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 29,847 hours, 40,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON FLOOR NEXT TO SEAT 11A IS MISSING.  (FLT 6329)  INSTALLED SERVICEABLE LIGHT.
